# SDR UALA2010070602376

- Difficulty date: July 2, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 35,741 hours, 7,904 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Sensor
- Part number: 3876217138762181
- Condition: Faulty
- Location: Inlet & Total Pr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD PNEUMATIC NOISE RUMBLE IN AREA OF DOOR 3 AFTER STARTER CUT-OUT, APU IN USE.  FLT CREW SOP IS TO START BOTH ENGINES AT THE SAME TIME.  APPLIED MEL APU PNEUMATICS INOP FOR ENGINE START.  REPLACED APU SURGE VALVE AND APU CHECK VALVE AS REQUIRED PER LM.  OPERATED APU FOR DUAL ENGINE START STILL HEARD RUMBLING.  RUMBLED LESS WITH PACKS OFF AND A DUAL START.  PACKS ON RUMBLED A LOT.  DUE TO CHRONIC SUSPECTED APU PNEUMATIC SURGE AT DUAL ENGINE START AT STARTER CUTOUT, ACCOMPLISHING THE FOLLOWING:  AT THE APU PNEUMATIC CLUSTER, REPLACING THE INLET PRESSURE SENSOR, THE DIFFERENTIAL PRESSURE SENSOR  AND THE TOTAL PRESSURE SENSOR.  O-RING (9 EA) ALSO REQUIRED FOR INSTALLATION.  ITEMS REPLACED. ACCOMPLISHED DUAL ENGINE START SEQUENCE 3 TIMES WITH THE PACKS SELECTED ON.  NO RUMBLING PRESENT AT ENGINE STARTER CUTOUT.  ENG STARTS OKAY.
